MathSciNet Relay Station
MathSciNet bibliographic data
MR2040642 (2006a:32030) 32Q60 (32H02 32H40 32T15)
Coupet, Bernard; Gaussier, Hervé; Sukhov, Alexandre Riemann maps in almost complex manifolds. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 2 (2003), no. 4, 761–785.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement